# SDR AWXA200400200

- Difficulty date: February 20, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 67,766 hours, 26,694 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pressure Switch
- Part number: 4603KPS235
- Part serial: TR565
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 52,455 hours, 21,446 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT PHX EN ROUTE FOR MSP RECEIVED EICAS MESSAGE -L ENG ANTI-ICE- WITH NR 1 ENGINE ANTI-ICE VALVE LIGHT ILLUMINATED.  DUE TO ICING CONDITIONS AT MSP TURNED BACK TO PHX FOR REPAIR.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE ANTI-ICE VALVE, DID NOT CORRECT THE PROBLEM, REPLACED ENGINE ANTI-ICE LOW PRESSURE SWITCH IAW BMM 30-21-01.  PERFORMED ENGINE RUN, ANTI-ICE VALVE OPERATED NORMALLY, NO LIGHT OR EICAS MESSAGES NOTED. FUNCTIONAL TEST OF ANTI-ICE LOW PRESSURE SWITCH S/N TR565 WAS NO FAULT FOUND, INSULATION, LEAKAGE, AND CALIBRATION TESTS WERE GOOD.
